RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1306–1309 (Mi dan37086)  

MATHEMATICS

Generalized supersoluble groups with systems of complemented Abelian subgroups

S. N. Chernikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (696 kB)

Bibliographic databases:
UDC: 519.41/47
Presented: В. М. Глушков
Received: 08.02.1972

Citation: S. N. Chernikov, “Generalized supersoluble groups with systems of complemented Abelian subgroups”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1306–1309

Citation in format AMSBIB
\Bibitem{Che72}
\by S.~N.~Chernikov
\paper Generalized supersoluble groups with systems of complemented Abelian subgroups
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1306--1309
\mathnet{http://mi.mathnet.ru/dan37086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0306309}
\zmath{https://zbmath.org/?q=an:0274.20035}


Linking options:
  • http://mi.mathnet.ru/eng/dan37086
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020